Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v40.i4.10
pages 1-17

Modeling in Class of Systems of Regression Equations with Random Coefficients under Conditions of Structural Uncertainty

Alexander P. Sarychev
Institute of Technical Mechanics of National Academy of Sciences of Ukraine and National Space Agency of Ukraine, Dnepropetrovsk, Ukraine

ABSTRAKT

The problem of search of optimal in the sense of complexity system of regression equations with random coefficients is studied. We suggest a quality criterion of system of regression equations, which represents a system analog of the group method of data handling. The criterion is investigated in a scheme of repeated observations.


Articles with similar content:

System Criterion of Regularity in the Group Method of Data Handling
Journal of Automation and Information Sciences, Vol.38, 2006, issue 11
Alexander P. Sarychev
Robust Control of Some Classes of Nonlinear Discrete-Time Objects Using Linear Controllers
Journal of Automation and Information Sciences, Vol.48, 2016, issue 2
Leonid S. Zhiteckii
Neural Networks and Fuzzy Logic Control System of Hybrid Vehicle Power Unit
Journal of Automation and Information Sciences, Vol.46, 2014, issue 4
Sergey A. Serikov
Synthesizing the Mathematical Model of an Extremal Control Object by a Gedanken Complete Factor Experiment
Journal of Automation and Information Sciences, Vol.28, 1996, issue 3-4
Oleg V. Babak
Pseudoinversion in the Problems of Robust Stabilizing Multivariable Discrete-Time Control Systems of Linear and Nonlinear Static Objects under Bounded Disturbances
Journal of Automation and Information Sciences, Vol.49, 2017, issue 5
Leonid S. Zhiteckii, Klavdiya Yu. Solovchuk